| Model Number |
18750 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Extubate (2402)
| Date of Event |
10/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the unit's tube was bent.The patient presented alveolar hypoventilation and a replacement of the tube has been done to guarantee the ventilation.